Derived stochastic processes
Compositio Mathematica, Tome 17 (1965-1966), p. 102-140
@article{CM_1965-1966__17__102_0,
     author = {Stam, A. J.},
     title = {Derived stochastic processes},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     pages = {102-140},
     zbl = {0133.40301},
     mrnumber = {182057},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1965-1966__17__102_0}
}
Stam, A. J. Derived stochastic processes. Compositio Mathematica, Tome 17 (1965-1966) pp. 102-140. http://www.numdam.org/item/CM_1965-1966__17__102_0/

S. Bochner, [1] Harmonic Analysis and the Theory of Probability. Univ. of California Press, 1955. | MR 72370 | Zbl 0068.11702

K.L. Chung and C. Derman, [2] Non-recurrent random walks. Pac. Journ. of Math. 6 (1956), 441-447. | MR 81587 | Zbl 0072.35301

J.W. Cohen, [3] Derived Markov Chains. Proc. Kon. Ned. Ak. van Wetensch. A 65 (1962), 55-92 (Indag. Math. 24). | MR 149544 | Zbl 0103.36401

J.W. Cohen, [4] On derived and nonstationary Markov chains. Theory of Probability and its Applications (Moscow), VII (1962), 410-432. | MR 143255 | Zbl 0143.19901

J.W. Cohen, [5] Applications of derived Markov chains in queueing theory. Report Mathematical Institute, Techn. Univ. Delft. 1961.

J.L. Doob, [6] Stochastic Processes. Wiley, 1953. | MR 58896 | Zbl 0053.26802

P.R. Halmos, [7] Measure Theory. Van Nostrand, 1950. | MR 33869 | Zbl 0040.16802

E. Hille and R.S. Phillips, [8] Functional Analysis and Semigroups. Amer. Math. Soc. Colloquium Publications XXXI. | Zbl 0078.10004

M. Loève, Probability Theory, Sec. Ed. Van Nostrand, 1960. | MR 123342 | Zbl 0095.12201

R.S. Phillips, [10] On the generation of semigroups of linear operators. Pac. Journ. of Math. 2 (1952), 343-369. | MR 50797 | Zbl 0047.11004

A.J. Stam, [11] On defining derived processes, I, II. Reports of the Mathematical Institute, Technological UniversityDelft, Oct., Dec. 1961.

A.J. Stam, [12] On the Q-matrix of a derived Markov chain. Proc. Kon. Ned. Ak. van Wetensch. A 65 (1962) 576-582. (Indag. Math. 24). | MR 149542 | Zbl 0115.13703

V.M. Zolotarev, [13] Mellin-Stieltjes transformations in the theory of probability. Theory of Probability and its Applications, 2 (1957), 433-460. | MR 108843 | Zbl 0084.14103

V.M. Zolotarev, [14] Distribution of the superposition of infinitely divisible processes. Theory of Probability and its Applications, 3 (1958), 185-188. | MR 123355 | Zbl 0087.33302